I have a 14 year old lab that is now having accidents could it be…

I have a 14 year old lab that is now having accidents could it be age or the phenobarbital he is on?

Browse Topics:
Subscribe
Notify of
30,111 Comment threads
362 Thread replies
Followers
 
Most reacted comment
Hottest comment thread
Comment authors
1 Comment
Inline Feedbacks
View all comments
PK Dennis
5 years ago

What does your vet say?  Online one of the side effects of phenobarbital is increased thirst and increased urination.  Can he go outside at will or do you need to shorten times between walks?   Another side effects are mild sedation and some incoordination, so perhaps he is just a little too relaxed to remember to go outside.   I would discuss this with your vet, and increase the frequency of taking him outside.  Even if he has a doggie door, walking him outside and asking him to do his business may be all he needs to prevent more accidents.  And just think,… Read more »